MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR
Model Number 2532
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the observation of the fire, user facility personnel stated that the fire extinguished itself and contacted steris service.A steris service technician arrived onsite to inspect the amsco 2532 single-chamber washer disinfector and found the sump debris screen to not be seated correctly over the sump.The debris screen was sticking half up and half down subsequently causing the screen to contact the heaters resulting in the reported event.The technician stated that the unit's over-temperature switch operated properly shutting down power to the unit.The technician replaced the sump debris screen, tested the function and operation of the unit and confirmed the device was operating to specification.The technician counseled user facility personnel on the importance of checking the placement of the sump filter screen.The operator manual states (pg.17), "ensure the debris screen is securely installed prior to starting a cycle.Important: while reinstalling, slightly push on debris screen to ensure debris screen correctly rests on sump surface.No gap should be noted between the debris screen gasket and the sump surface." the amsco 2532 single-chamber washer disinfector was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that a small fire and smoke were observed in the chamber of their amsco 2532 single-chamber washer disinfector during a cycle.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 2532 SINGLE-CHAMBER WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23438827
Report Number9680353-2025-00045
Device Sequence Number15609698
Product Code MEC
UDI-Device Identifier00724995192778
UDI-Public(01)00724995192778(11)220215
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2532
Device Catalogue NumberFH120102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown